# SDR DALA1305680128

- Difficulty date: March 1, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 73,328 hours, 33,337 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51581
- Condition: Cracked
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ORIGINATING FROM FLOOR PANEL HOLE ON UPPER ANGLE OF FLOORBEAM AT FS 1197+110 RBL 40.  FLOORBEAM UPPER ANGLE REPAIRED IAW SRM 53-00-51, FIG 201, REPAIR 2.
